Cross Reference Up

Hill, TP and Fox, RF (2016). Hubble’s Law Implies Benford’s Law for Distances to Galaxies. Journal of Astrophysics and Astronomy 37(1), pp. 1-8.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


de Jong, J (2018). De wet van Benford-Bizar en nog onverklaarbaar. Posted on scientias.nl website. DUT View Complete Reference Online information Works that this work references Works that reference this work
de Jong, J (2019). De Wet van Benford. Posted on website Natuur en Wetenschap vzw. DUT View Complete Reference Online information Works that this work references No Bibliography works reference this work
Joksimović, D, Knežević, G, Pavlović, V, Ljubić, M and Surovy, V (2017). Some Aspects of the Application of Benford’s Law in the Analysis of the Data Set Anomalies. In: Knowledge Discovery in Cyberspace: Statistical Analysis and Predictive Modeling. New York: Nova Science Publishers, pp. 85–120. ISSN/ISBN:978-1-53610-566-7. View Complete Reference Online information Works that this work references Works that reference this work
Mills, RJ, Beaulieu, TY, Feldon, DF and Olsen, DH (2020). Implications of Prelecture Material on Cognitive Load and Instructional Effectiveness in Cross‐Disciplinary IS Education: The Nexus of Benford's Law and SQL. Decision Sciences Journal of Innovative Education 18, pp. 313-338. DOI:10.1111/dsji.12206. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Shukla, A, Pandey, AK and Pathak, A (2017). Benford’s distribution in extrasolar world: Do the exoplanets follow Benford’s distribution?. Journal of Astrophysics and Astronomy JOAA-D-16-00138, 38(7). DOI:10.1007/s12036-017-9427-z. View Complete Reference Online information Works that this work references Works that reference this work
Zenkov, AV (2017). A New Statistical Method of Text Attribution. International Journal of Professional Science, 2017, No. 1, pp. 6–21. ISSN/ISBN:2542-1085. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Zenkov, AV (2017). A Method of Text Attribution Based on the Statistics of Numerals. Journal of Quantitative Linguistics, Published online: 20 Sep 2017. ISSN/ISBN:0929-6174 (Print), 1. DOI:10.1080/09296174.2017.1371915. View Complete Reference Online information Works that this work references No Bibliography works reference this work